MAUDE Adverse Event Report: Integra LifeSciences Switzerland SAR CERTAS PLUS INLINE WITH SIPHON 828804PL; Internal CSF Drainage

Integra LifeSciences Switzerland SAR CERTAS PLUS INLINE WITH SIPHON 828804PL; Internal CSF Drainage
Catalog Number 828804PL
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Headache (1880); Memory Loss/Impairment (1958); Dizziness (2194)
Date of Event 07/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A facility reported a certas valve (b)(6) was implanted on (b)(6) 2023.The valve was fractured at the interface of the reservoir and anti-siphon.The patient was pumping the shunt valve at home, but no injury or fall reported.The patient was symptomatic from non-functioning shunt (headaches, dizziness, imbalance, and memory issues), and nuclear medicine (nm) scan showed shunt malfunction, therefore, the valve was explanted on (b)(6) 2026.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.Additional health effect-clinical code: e0101.

Brand Name
CERTAS PLUS INLINE WITH SIPHON 828804PL
Common Device Name
Internal CSF Drainage
Manufacturer (Section D)
Integra LifeSciences Switzerland SAR
rue girardet 29
rue girardet 29
le locle
SZ 
Manufacturer (Section G)
Integra LifeSciences Switzerland SAR
rue girardet 29
ch-2400
le locle
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
+1(609)936-2319
MDR Report Key50175250
Report Number3013886523-2026-00191
Device Sequence Number8270451
Product Code JXG
UDI-Device Identifier10381780521174
UDI-Public(01)10381780521174(17)280229(10)7068197
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K223330
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Operator of Device Health Professional
Device Catalogue Number828804PL
Device Lot Number7068197
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2026
Supplement Date Received by Manufacturer09/06/2026
Initial Report FDA Received Date08/07/2026
Supplement Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexMale
Patient Weight167 LB
Patient RaceAsian